| Catalog Number |
1400300-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined that the reported difficulty advancing the device and balloon rupture appear to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately tortuous, moderately calcified and 80% stenosed lesion resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.Based on the reported information, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat an 80% stenosed lesion in the proximal left anterior descending (plad) artery with moderate calcification and moderate tortuosity.For post dilatation, the 3x15mm nc trek balloon dilatation catheter (bdc) was advance to the target lesion with resistance due to the anatomy and the balloon was inflated; however, a rupture occurred at 12 atmospheres (atm) during the first inflation.Therefore, the bdc was removed from the patient.There was no adverse patient effect and no clinically significant delay reported in the procedure.A non-abbott balloon was use to continue the procedure.No additional information was provided.